# SDR ASAA2019081530422

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,016 hours, 5,234 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 17437
- Condition: Failed
- Location: Engine #1
- Part time: 16,017 hours, 5,236 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENGINE START VALVE OPEN LIGHT REMAINED ON AFTER START. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE START VALVE PER B737-900 AMM 80-11-03. FOUR MIG 51A'S INSTALLED AND REMOVED. OPS CHECK AND GROUND VERIFICATION GOOD.
